Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Request Permissions   Purchase Content 
 

 

On necessary and sufficient conditions for convergence of sinc-approximations


Author: A. Yu. Trynin
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 27 (2015), nomer 5.
Journal: St. Petersburg Math. J. 27 (2016), 825-840
MSC (2010): Primary 41A30
DOI: https://doi.org/10.1090/spmj/1419
Published electronically: July 26, 2016
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are obtained for the convergence of sinc-approximations on a segment. Approximation properties of various modifications of sinc-approximations for continuous functions on a segment are studied. The Gibbs phenomenon near the ends of the segment is analyzed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 41A30

Retrieve articles in all journals with MSC (2010): 41A30


Additional Information

A. Yu. Trynin
Affiliation: Saratov State University, Astrakhanskaya str. 83, Saratov 410012, Russia
Email: atrynin@gmail.com

DOI: https://doi.org/10.1090/spmj/1419
Keywords: Sinc-approximations, interpolation formulas, approximation properties
Received by editor(s): July 25, 2014
Published electronically: July 26, 2016
Additional Notes: Supported by the Ministry of Education of RF (project no. 1.15.20.2014/K)
Article copyright: © Copyright 2016 American Mathematical Society